ArticleOriginal scientific text
Title
Galois descent and twists of an abelian variety
Authors 1
Affiliations
- Department of Mathematical Sciences, Yamagata University, Yamagata, 990 Japan
Bibliography
- G. Faltings, Finiteness theorems for abelian varieties over number fields, in: Arithmetic Geometry, G. Cornell and J. H. Silverman (eds.), Springer, 1986, 9-27.
- T. Honda, Isogenies, rational points and section points of group varieties, Japan. J. Math. 30 (1960), 84-101.
- M. Kida, On the rank of an elliptic curve in elementary 2-extensions, Proc. Japan Acad. 69 (1993), 422-425.
- J. S. Milne, On the arithmetic of abelian varieties, Invent. Math. 17 (1972), 177-190.
- J. S. Milne, Abelian varieties, in: Arithmetic Geometry, G. Cornell and J. H. Silverman (eds.), Springer, 1986, 103-150.
- J. Neukirch, Class Field Theory, Springer, 1986.
- T. Ono, On the relative Mordell-Weil rank of elliptic quartic curves, J. Math. Soc. Japan 32 (1980), 665-670.
- I. Satake, Classification Theory of Semi-simple Algebraic Groups, Marcel Dekker, New York, 1971.
- A. Sato, The behavior of Mordell-Weil groups under field extensions, preprint.
- J.-P. Serre, Représentations linéaires des groupes finis, deuxième éd., Hermann, Paris, 1971.
- A. Weil, Adeles and Algebraic Groups, Birkhäuser, 1982